Alert archive / New Mexico / High Wind Warnings in 2010
High Wind Warning 32, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind warning at Nov 20, 2010, 2:18 PM MST for Eddy County, New Mexico. It took effect at Nov 21, 2010, 2:00 AM MST. It was in force for 42 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 20, 2010, 2:18 PM MST (21:18 UTC)
- In effect from
- Nov 21, 2010, 2:00 AM MST
- Expired
- Nov 22, 2010, 8:00 PM MST
- In force
- 42 hr
- Issued by
- NWS Midland/Odessa, TX
County Eddy County, NM
The radar
The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3024 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
915 WWUS74 KMAF 202118 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 318 PM CST SAT NOV 20 2010 ...A HIGH WIND WARNING IS IN EFFECT SUNDAY AND MONDAY FOR THE GUADALUPE MOUNTAINS... .MID LEVEL WINDS WILL INCREASE ACROSS THE MOUNTAINS BEGINNING LATE TONIGHT RESULTING IN THE DEVELOPMENT OF HIGH WINDS IN THE GUADALUPE MOUNTAINS BY SUNDAY MORNING. THIS WILL BE A RATHER LONGER DURATION HIGH WIND EPISODE...ESPECIALLY IN THE HIGHER ELEVATIONS AND THROUGH GUADALUPE PASS. NMZ027-TXZ258-211100- /O.NEW.KMAF.HW.W.0032.101121T0900Z-101123T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS 218 PM MST SAT NOV 20 2010 ...HIGH WIND WARNING IN EFFECT FROM 2 AM SUNDAY TO 5 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 AM SUNDAY TO 5 PM MST MONDAY. SOUTHWEST AND WEST WINDS OF 30 TO 40 MPH WITH GUSTS OF 60 TO 65 MPH CAN BE EXPECTED. WINDS ARE FIRST ANTICIPATED TO INCREASE ABOVE 6000 FT EARLY SUNDAY MORNING AND THEN INTO LOWER ELEVATION ESPECIALLY ON MONDAY WHEN WINDS ARE IN MORE OF A WEST DIRECTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
4 follow-up statements
259 WWUS74 KMAF 211117 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 517 AM CST SUN NOV 21 2010 ...A HIGH WIND WARNING IS IN EFFECT TODAY THROUGH MONDAY FOR THE GUADALUPE MOUNTAINS... .AS AN UPPER LEVEL TROUGH APPROACHES THE AREA TODAY... A STRONG SOUTHWEST WIND ALOFT WILL MIX DOWN ACROSS THE GUADALUPE MOUNTAINS. THIS WILL RESULT IN HIGH WIND CONDITIONS FOR THE GUADALUPE MOUNTAINS TODAY. SUSTAINED SOUTHWEST WINDS OF GREATER THAN 40 MPH WITH GUSTS OVER 60 MPH ARE EXPECTED. WIND SPEEDS MAY DIP BRIEFLY TONIGHT BEFORE INCREASING AGAIN ON MONDAY. NMZ027-TXZ258-212200- /O.CON.KMAF.HW.W.0032.000000T0000Z-101123T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS 417 AM MST SUN NOV 21 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY. SOUTHWEST TO WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH CAN BE EXPECTED ACROSS THE GUADALUPE MOUNTAINS TODAY THROUGH MONDAY. THIS MAY RESULT IN HAZARDOUS TRAVELING CONDITIONS ON U.S. 62/180 THROUGH THE GUADALUPE MOUNTAINS... HIGH PROFILE VEHICLES MAY NEED TO CONSIDER ALTERNATE ROUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY. && $$
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
321 WWUS74 KMAF 221038 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 438 AM CST MON NOV 22 2010 ...A HIGH WIND WARNING REMAINS IN EFFECT TODAY FOR THE GUADALUPE MOUNTAINS... .AS AN UPPER LEVEL TROUGH APPROACHES THE AREA...A STRONG MOUNTAIN WAVE IN THE LEE OF THE GUADALUPE MOUNTAINS WILL FORCE STRONG WIND DOWNWARD ACROSS THE MOUNTAINS TODAY. THIS WILL RESULT IN HIGH WIND CONDITIONS FOR THE GUADALUPE MOUNTAINS. SUSTAINED SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 70 MPH ARE EXPECTED. NMZ027-TXZ258-222200- /O.CON.KMAF.HW.W.0032.000000T0000Z-101123T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS 338 AM MST MON NOV 22 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. SOUTHWEST TO WEST WINDS OF 35 TO 45 MPH WITH GUSTS AROUND 70 MPH ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS TODAY. THIS MAY RESULT IN HAZARDOUS TRAVELING CONDITIONS ON U.S. 62/180 THROUGH THE GUADALUPE MOUNTAINS... HIGH PROFILE VEHICLES MAY NEED TO CONSIDER ALTERNATE ROUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE... OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY. && $$
855 WWUS74 KMAF 222046 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 246 PM CST MON NOV 22 2010 ...A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CST (9 PM MST) THIS EVENING FOR THE GUADALUPE MOUNTAINS... ...A HIGH WIND WATCH IS IN EFFECT FOR THE DAVIS MOUNTAINS ABOVE 6000 FT AND GUADALUPE MOUNTAINS FROM LATE TUESDAY EVENING UNTIL LATE WEDNESDAY NIGHT.... .A BAND OF STRONG WESTERLY WINDS JUST ABOVE THE HIGHEST MOUNTAIN TOPS HAS BEEN RESULTING IN HIGH WINDS ACROSS THE GUADALUPE MOUNTAINS. GUSTS OF 60 TO 65 MPH HAVE BEEN REPORTED THROUGH GUADALUPE PASS AND IN THE HIGHER ELEVATIONS NEAR 8000 FT TODAY. THESE WINDS WILL SLOWLY DIMINISH THROUGH THE EVENING. HIGH WINDS ARE AGAIN EXPECTED TO DEVELOP IN THE MOUNTAINS INCLUDING THE DAVIS MOUNTAINS ABOVE 6000 FT LATE TUESDAY NIGHT. WIND GUSTS OF 60 TO NEAR 65 MPH WILL BE POSSIBLE THROUGH THE DAY WEDNESDAY AND INTO THE EVENING. NMZ027-TXZ258-230315- /O.NEW.KMAF.HW.A.0020.101124T0600Z-101125T0600Z/ /O.EXT.KMAF.HW.W.0032.000000T0000Z-101123T0300Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS 146 PM MST MON NOV 22 2010 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM MST THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING. THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 8 PM MST THIS EVENING. SOUTHWEST TO WEST WINDS OF 35 TO 45 MPH WITH GUSTS OF 60 TO 65 MPH ARE EXPECTED ACROSS THE GUADALUPE MOUNTAINS THROUGH THE AFTERNOON AND DIMINISHING THROUGH THE EVENING. HIGH WINDS OF 30 TO 45 MPH WITH GUSTS OF 60 TO 65 MPH ARE EXPECTED TUESDAY EVENING THROUGH WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THIS WILL RESULT IN HAZARDOUS TRAVELING CONDITIONS ON U.S. 62/180 THROUGH THE GUADALUPE MOUNTAINS... HIGH PROFILE VEHICLES MAY NEED TO CONSIDER ALTERNATE ROUTES. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE... OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ TXZ074-230315- /O.NEW.KMAF.HW.A.0020.101124T0600Z-101125T0600Z/ DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITY OF...ALPINE 246 PM CST MON NOV 22 2010 ...HIGH WIND WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING. HIGH WINDS OF 25 TO 35 MPH WITH GUSTS OF 60 MPH ARE EXPECTED ABOVE 6000 FT TUESDAY EVENING THROUGH WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Nov 20, 2:08 PM MST, 10 minutes earlier.
Area forecast discussion, Nov 20, 2:08 PM MST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
308 PM CST SAT NOV 20 2010
.DISCUSSION...
SOUTHWEST FLOW ALOFT WILL GRADUALLY INCREASE THROUGH SUNDAY AND
THEN BECOME MORE WESTERLY BY MONDAY AS AN UPPER LEVEL LOW ALONG
THE WEST COAST TRACKS EAST AND BROADENS INTO A TROUGH ACROSS
THE WESTERN HALF OF THE NATION. WINDS WILL BEGIN TO INCREASE LATE
TONIGHT IN THE HIGHEST ELEVATIONS OF THE GUADALUPE AND THE DAVIS
MOUNTAINS ABOVE 6000 FEET. AS THE TROUGH GETS CLOSER SUNDAY THE
STRONG WINDS WILL GRADUALLY SINK INTO THE LOWER ELEVATIONS OF THE
GUADALUPE MOUNTAINS. WILL HOIST A HIGH WIND WARNING FOR THE GUADALUPE
MOUNTAINS FROM LATE TONIGHT THROUGH THE DAY MONDAY AS THE 60 TO
70 KNOT 500 MILLIBAR OVERSPREAD THAT AREA. IT WILL ALSO BECOME
WINDY IN THE SOUTHEAST NEW MEXICO PLAINS...UPPER TRANS PECOS
AS THE GRADIENT INCREASES SUNDAY AND MONDAY WITH WINDY ADVISORY
CRITERIA POSSIBLE IN THE SOUTHEAST NEW MEXICO PLAINS. TEMPERATURES
WILL REMAIN WELL ABOVE NORMAL THROUGH MONDAY AS DOWNSLOPE FLOW AND
MOSTLY CLEAR SKIES PREVAIL EAST OF THE SURFACE TROUGH. A VERY
WEAK COLD FRONT WILL PASS THROUGH THE REGION MONDAY NIGHT
AS THE WEST COAST TROUGH CONTINUES TO WEAKEN. TEMPERATURES WILL
REMAIN ABOVE NORMAL TUESDAY.
THE NEXT STORM FEATURE OF INTEREST IS AN UPPER LEVEL STORM SYSTEM
THAT IS PROGGED TO AMPLIFY ACROSS THE NATION AS IT MOVES FROM THE
WEST COAST TO THE UPPER MISSISSIPPI VALLEY BY THURSDAY. THE ECMWF/GFS
CONTINUE TO ADVERTISE A POTENT COOL AIR MASS WITH THE GFS QUICKER
WITH THE COOLER AIR. 850 MILLIBAR TEMPERATURE FORECAST CONTINUE
TO SUPPORT HIGH TEMPERATURES MAINLY IN THE 40S THURSDAY EXCEPT
NEAR 50S THE RIO GRANDE RIVER. THE AIR MASS WILL ALSO BE VERY DRY
AND LOW TEMPERATURES IN THE UPPER TEENS AND 20S LOOK REASONABLE
ACROSS THE PERMIAN BASIN FRIDAY MORNING. AREAS THAT HAVE NOT
FROZE YET IN THE LOWER TRANS PECOS AND PORTIONS OF THE BIG
BEND WILL PROBABLY HAVE THEIR FIRST FREEZE OF THE YEAR.
TEMPERATURES WILL MODERATE NEXT FRIDAY AND SATURDAY WITH VERY
DRY CONDITIONS CONTINUING
&&
.FIRE WEATHER...
NEAR RED FLAG CONDITIONS IN THE GDP MTNS WHERE THE RH/S HAVE FALLEN
TO AROUND 17 PCT AND SW WINDS HAVE INCREASED TO 15-25 MPH. HIGH
CLOUDS ARE HELPING TO KEEP WINDS ON THE LOWER END AND KEEPING TEMPS
FROM GOING HIER. AS SUCH WILL CONTINUE THE RED FLAG WARNING UNTIL
00Z (5 PM MST). BRIEF LOCAL RF CONDITIONS WILL ALSO OCCUR ACROSS
PARTS OF THE SOUTHEAST NEW MEXICO.
WINDS WILL INCREASE SUNDAY MORNING...ESPECIALLY ABOVE 6000 FT IN GDP
MTNS HOWEVER COOLER TEMPS WILL KEEP RH/S WELL ABOVE 15 PCT SUNDAY
SO DESPITE VERY WINDY CONDITIONS FIRE WX CONCERNS WILL BE MITIGATED
BY COOLER TEMPS/HIER RH THERE. NOT AS MUCH THE CASE SUNDAY AFTERNOON
FOR THE SE NM PLAINS MAINLY S OF HIGHWAY 62/180...THE UPPER TRANS
PECOS AND W/NW PB. WARMEST DRIEST CONDITIONS WILL DEVELOP IN THE WRN
PB WHERE TEMPS MAY BE AS MUCH AS 15 DEGREES ABOVE NORMAL AND MIN
RH/S DOWN TO AROUND 15 PCT. THE STRONGER 20FT WINDS LOOK TO BE
FAVORED INVOF A LINE FROM AROUND CARLSBAD TO SEMINOLE. FOR THE MOST
PART THE LOWER RH/S AND HIEST 20FT WINDS WILL BE IN BEST ALIGNMENT
ACRS THE NW PB. AS SUCH HAVE OPTED TO ISSUE A FIRE WEATHER WATCH
SUNDAY AFTERNOON FOR THE SE NM PLAINS MAINLY S OF HIGHWAY
62/180...THE UPPER TRANS PECOS AND W/NW PB. THE WINDY PATTERN WILL
CONTINUE INTO MONDAY HOWEVER IT WILL BE A LITTLE COOLER AND RH/S
WILL REAMIN ABOVE 15 PCT...STILL FIRE WEATHER CONCERNS WILL REMAIN
ELEVATED DUE TO THE WIND.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 50 81 47 75 / 0 0 0 0
CARLSBAD NM 43 78 43 75 / 0 0 0 0
DRYDEN TX 49 81 49 78 / 0 0 0 0
FORT STOCKTON TX 50 83 47 80 / 0 0 0 0
GUADALUPE PASS TX 47 68 45 66 / 0 0 0 0
HOBBS NM 42 76 41 74 / 0 0 0 0
MARFA TX 35 73 30 72 / 0 0 0 0
MIDLAND INTL AIRPORT TX 46 79 43 76 / 0 0 0 0
ODESSA TX 45 77 44 76 / 0 0 0 0
WINK TX 40 82 39 79 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING FROM 2 AM SUNDAY TO 5 PM MST MONDAY FOR THE
FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.
RED FLAG WARNING UNTIL 5 PM MST THIS AFTERNOON FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.
FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
FOR THE FOLLOWING ZONES... SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
TX...HIGH WIND WARNING FROM 2 AM SUNDAY TO 5 PM MST MONDAY FOR THE
FOLLOWING ZONES... GUADALUPE MOUNTAINS.
RED FLAG WARNING UNTIL 5 PM MST THIS AFTERNOON FOR THE FOLLOWING
ZONES... GUADALUPE MOUNTAINS.
FIRE WEATHER WATCH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES...
ANDREWS...GAINES...LOVING...REEVES COUNTY AND UPPER TRANS
PECOS...WARD...WINKLER.
&&
99/99Hazardous weather outlook, Nov 20, 1:57 PM MST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 257 PM CST SAT NOV 20 2010 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-212100- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 257 PM CST SAT NOV 20 2010 /157 PM MST SAT NOV 20 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT DRY AND WINDY CONDITIONS WILL PERSIST IN THE GUADALUPE MOUNTAINS THROUGH THE REMAINDER OF THE AFTERNOON AND A RED FLAG WARNING IS IN EFFECT THERE THROUGH 5 PM MST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HIGH WINDS ARE EXPECTED TO DEVELOP ABOVE 6000 FT IN THE GUADALUPE MOUNTAINS EARLY SUNDAY MORNING. THESE WINDS WILL DEVELOP LATER IN THE LOWER ELEVATIONS OF THE GUADALUPE MOUNTAINS SUNDAY AND THEN PERSIST THROUGH MONDAY GUSTS OF 60 TO 65 MPH WILL POSSIBLE IN THE ELEVATIONS 6000 FT AND HIGHER AND THROUGH GUADALUPE PASS... ELSEWHERE IN THE MOUNTAINS GUSTS OF 35 TO 55 MPH ARE EXPECTED. FIRE WEATHER CONCERNS WILL REMAIN HIGH SUNDAY ACROSS A GOOD PORTION OF SOUTHEAST NEW MEXICO...THE UPPER TRANS PECOS..AND THE WEST AND NORTHWEST PERMIAN BASIN. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THESE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 3:35 AM MST | Red Flag Warning | MAF | 13 hr | |
| Nov 20, 1:57 PM MST | Fire Weather Watch | MAF | Andrews, Gaines, Loving, Ward, Winkler | 14 hr |
Nearby
High Wind Warnings in New Mexico, 2010High Wind Warnings in Texas, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.